How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 29259
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

Two weeks ago last monday, I + did something incrededibly

Customer Question

Hi two weeks ago last monday, I +
did something incrededibly stupid. I injected iv 150mg of methadone . It was a stupid attempt at suicide. Since then I have been staying at home. My legs ache and I am out of breath mostly. I fear I may have symptoms akin to that of a stroke. Am i going to start to feel better soon or should I go to A and E at the hospital? John
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Chip replied 1 year ago.
Hi John
It sounds more like a cardiac issue rather than a stroke.
You may have something called subacute bacterial endocarditis--infection on a heart valve
That's very serious and yes you do need to get to an A&E right away
Let me know if you need more information please